# SDR UIEA2011111800664

- Difficulty date: November 17, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 93,021 hours, 15,948 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MX FOUND NR 4 LT THRUST REVERSER HALF NOT STOWED. UPON FURTHER INSPECTION , FOUND THRUST REVERSER HALF FULLY DEPLOYED AND NOTICED DAMAGE TO THRUST REVERSER RODS AND BRACKETS. (REF FIG 1).  MADE TO PERFORM A TIME LIMITED REPAIR IAW PART 1 WORK INSTRUCTIONS, UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR.
